# SDR ASAA2023041742915

- Difficulty date: April 17, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 56,893 hours, 17,026 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF FROM SFO LEFT AUTOTHROTTLE WOULD NOT MOVE FORWARD TO TAKEOFF POSITION AND RED AUTOTHROTTLE ANNUNCIATOR ILLUMINATED. TRIED TO RESET SEVERAL TIMES BUT WAS UNSUCCESSFUL. GROUNDED - YES. AUTO THROTTLE BITE TEST HAS MSG 22-31263. ACCOMPLISHED B737-800 FIM TASK 22-31 TASK 810, OP CHECKS GOOD. ACCOMPLISHED AUTO THROTTLE SYS OPERATIONAL TEST, OPS NML REF B737-800 AMM 22-31-00-710-801. ACCOMPLISHED DFCS DFCS/AT LRU REPLACEMENT TEST, GRP BITE 35, ALL TEST PASSED REF AMM 22-11-00/201.
